# SDR UPS08852623

- Difficulty date: June 11, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fs 270 L11l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1,  MCD CUTOUT HAS REPAIR DOUBLER AND "L" ANGLE GOUGED     BLENDED ANGLE, WITHIN LIMITS IAW SRM 53-2-0 FIG 1F. FABRICATED AND INSTALLED NEW DOUBLER IAW SRM 53-2-0 FIG 1B,51-1-21, AND 51-1-2 1A.
